# SDR DALA2015081204951

- Difficulty date: August 11, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 731-750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON WINDOW BELT BETWEEN BS 731 AND 750 RT SIDE. WINDOW BELT WAS REPAIRED IAW ETI-88-15-270, REV 1 AND ER/A 537735-14AD, REV ORIGINAL "ON CRITICAL ZONE".  AREA NOT A CRITICAL ZONE WAS ATTENDED WITH SRM 53-05, FIG. 111, SRM 51-10-3 PAR 21.  MAJOR REPAIR. MEASURE NDT SPM 04-00-07, PAR 5, FIG 3, SH 1-2.  ORIGINAL THICKNESS 0.130",  REMAINING 0.118" WITHIN LIMITS IAW SRM 53-05, FIG III.  OLYMPUS NDT 38DL PLUS SONOPEN, V260SM 28AUG15. RII COMPLETED.
